# SDR WVER0903201500002

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 30,706 hours, 24,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703413310
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB670BA-53-045, FOUND RT FRAME AT BS 235 TO BE CRACKED. REPLACED WITH NEW FRAME.
